# SDR AALA20170706002

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON AFT ACCESSORY COMPARTMENT RIGHT LOWER CANTED FRAME AT BS 1510 FROM TAIL CONE INTERFERENCE.  REPAIRED IAW SRM 51-70-05, FIGURE 1, AND EA 271237.
